MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2022, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.On (b)(6) 2025, the patient underwent an endovascular procedure to treat a dissection utilizing the gore® tag® conformable thoracic stent graft with active control system (ctag) in zone 2.The gore® excluder® aaa endoprosthesis was also implanted.It was reported that there was a type 1a endoleak and a type 2 endoleak.An aortic extender was placed on the trunk ipsilateral component to resolve the type 1a endoleak.No treatment was required for the type 2 endoleak.The ctag was used to treat a separate dissection unrelated to the endoleak treatment area.This did not cause the reintervention; however, the physician decided to treat both conditions during the same procedure.The patient tolerated the procedure.It is unknown what caused the reported event to occur.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks.The imaging evaluation determined the following: a one time point available for evaluation: post-implantation cta dated on (b)(6) 2025.A lateral 3d image shows 2 penetrating aortic ulcer¿s (pau¿s) in the descending thoracic aorta (dta).The length from the right renal artery (rra) to the proximal circumferential device appears to be 17.9mm, by outer curve length.Aortic diameters within the 15mm of abdominal aorta distal to the lowest renal artery (rra) appear to range from 25.7mm ¿ 28.8mm.Maximum abdominal aortic aneurysm diameter on (b)(6) 2025 appears to be 67.2mm x 70.5mm.Cannot confirm aneurysm growth or disease progression with one time-point.Comparison series (arterial and delayed contrast) axial images show: there is contrast pooling in the anterior aneurysm sac on both series.The anterior pooling contrast has increased in size and concentration on the delayed contrast image, thereby, suggesting a type ii endoleak.Contrast is also pooling in the posterior sac on both series imaging.Contrast is visualized in a set of lumbar arteries near the pooling contrast in the posterior aneurysm sac on both series images.Cannot confirm ante grade or retrograde flow in the lumbar arteries.Contrast pooling in the posterior aneurysm sac does not appear to be measurably different on the different series images.With available imaging, cannot confirm or rule out if there is a type i endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2.Correction b3, b5.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a dissection utilizing the gore® tag® conformable thoracic stent graft with active control system (ctag) in zone 2.The gore® excluder® aaa endoprosthesis was also implanted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22168058
Report Number3007284313-2025-04019
Device Sequence Number15832776
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public(01)00733132622528(17)240413
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown